# SDR SWIA201125489

- Difficulty date: January 16, 2011
- Submitted: January 24, 2011
- Operation: Air carrier
- Aircraft: N565SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120340
- Aircraft time: 26,637 hours, 37,196 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT EXTERIOR EMERGENCY LIGHT NOT ILLUMINATING ON RIGHT SIDE OF AIRCRAFT.  (FLT 7756)  RELAMPED EMERGENCY LIGHT.
